Probability methods in the theory of distributions modulo one
Compositio Mathematica, Tome 16 (1964), p. 106-137
@article{CM_1964__16__106_0,
     author = {Kemperman, J. H. B.},
     title = {Probability methods in the theory of distributions modulo one},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     pages = {106-137},
     zbl = {0201.37701},
     mrnumber = {173281},
     language = {en},
     url = {http://www.numdam.org/item/CM_1964__16__106_0}
}
Kemperman, J. H. B. Probability methods in the theory of distributions modulo one. Compositio Mathematica, Tome 16 (1964) pp. 106-137. http://www.numdam.org/item/CM_1964__16__106_0/

Cassels, J.W.S. [1] An extension of the law of the iterated logarithm, Proc. Cambridge Philos. Soc. 47 (1951) 55-64. | MR 40614 | Zbl 0042.13704

Cigler, J. [2] Asymptotische Verteilung reeller Zahlen mod 1, Monatshefte für Math. 64 (1960) 201-225. | MR 121358 | Zbl 0111.25301

Cigler, J. [8] Der Individuelle Ergodensatz in der Theorie der Gleichverteilung mod 1, J. reine angew. Math. 205 (1960) 91-100. | MR 176973 | Zbl 0131.29301

Cigler, J. [4] Über eine Verallgemeinerung des Hauptsatzes der Theorie der Gleichverteilung, J. reine angew. Math. 210 (1962) 141-147. | MR 140859 | Zbl 0117.28402

Cigler, J. und Helmberg, J. [5] Neuere Entwicklungen der Theorie der Gleichverteilung, Jahresber. Deutschen Math. Ver. 64 (1961) 1- 50. | Zbl 0109.03404

Corput, J. G. Van Der [6] Diophantische Ungleichungen I, Zur Gleichverteilung Modulo Eins, Acta Math. 56 (1981) 373-456. | JFM 57.0230.05 | Zbl 0001.20102

Doob, J. [7] Stochastic processes, John Wiley and Sons, New York, 1958. | MR 58896 | Zbl 0696.60003

Feller, W. [8] The general form of the so-called law of the iterated logarithm, Trans. Amer. Math. Soc. 54 (1948) 373-402. | MR 9263 | Zbl 0063.08417

Hlawka, E. [9] Zur formalen Theorie der Gleichverteilung in kompakten Gruppen, Rend. Circ. Mat. Palermo Ser. II, 4 (1955) 1-15. | MR 74489 | Zbl 0065.26402

Hlawka, E. [10] Folgen auf kompakten Räumen, Abh. math. Sem. Univ. Hamburg 20 (1956) 228-241. | MR 81368 | Zbl 0072.05701

Kac, M. [11] Probability methods in some problems of analysis and number theory, Bull. Amer. Math. Soc. 55 (1949) 641-665. | MR 31504 | Zbl 0036.30502

Kemperman, J.H.B. [12] On the distribution of a sequence in a compact group, this journal. | Numdam | Zbl 0131.27004

Kesten, H., [18] Uniform distribution mod 1, Annals Math. 71 (1960) 445-471. | MR 113864 | Zbl 0101.03803

Kesten, H. [14] Uniform distribution mod 1, II, Acta Arith. 7 (1961) 855-860. | MR 142532 | Zbl 0113.27004

Khintchin, A.I. [15] Mathematical foundations of information theory, Dover Publ., New York, 1957. | Zbl 0088.10404

Loève, M. [16] Probability Theory, 2nd ed., D. van Nostrand Co., Princeton, 1960. | MR 123342 | Zbl 0095.12201

Lorentz, G.G. [17] A contribution to the theory of divergent series, Acta Math. 80 (1948) 167-190. | MR 27868 | Zbl 0031.29501

Pyateckii-Šapiro, I.I. [18] On the laws of distribution of the fractional parts of an exponential function, Izv. Akad. Nauk SSSR Ser. Mat. 15 (1951) 47-52. | MR 43145 | Zbl 0042.04902

Stapleton, J.H. [19] Asymptotic distributions modulo 1 and its extension to abstract spaces, Thesis, Purdue University, 1957.

Wall, D.D. [20] Normal numbers, Thesis, University of California, Berkeley, 1949.